@incollection{MSMF_1973__33__5_0, author = {Anantharaman, Sivaramakrishna}, title = {Sch\'emas en groupes, espaces homog\`enes et espaces alg\'ebriques sur une base de dimension 1}, booktitle = {Sur les groupes alg\'ebriques}, series = {M\'emoires de la Soci\'et\'e Math\'ematique de France}, pages = {5--79}, publisher = {Soci\'et\'e math\'ematique de France}, number = {33}, year = {1973}, doi = {10.24033/msmf.109}, mrnumber = {49 #305}, zbl = {0286.14001}, url = {https://www.numdam.org/articles/10.24033/msmf.109/} }
TY - CHAP AU - Anantharaman, Sivaramakrishna TI - Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1 BT - Sur les groupes algébriques AU - Collectif T3 - Mémoires de la Société Mathématique de France PY - 1973 SP - 5 EP - 79 IS - 33 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/msmf.109/ DO - 10.24033/msmf.109 ID - MSMF_1973__33__5_0 ER -
%0 Book Section %A Anantharaman, Sivaramakrishna %T Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1 %B Sur les groupes algébriques %A Collectif %S Mémoires de la Société Mathématique de France %D 1973 %P 5-79 %N 33 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/msmf.109/ %R 10.24033/msmf.109 %F MSMF_1973__33__5_0
Anantharaman, Sivaramakrishna. Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1, dans Sur les groupes algébriques, Mémoires de la Société Mathématique de France, no. 33 (1973), pp. 5-79. doi : 10.24033/msmf.109. https://www.numdam.org/articles/10.24033/msmf.109/
[1] The implicit function theorem in algebraic geometry, Algebraic geometry, Papers presented at the Bombay Colloquium, 1968 ; p. 13-34. - Bombay, Tata Institute for fundamental Research ; London, Oxford University Press, 1969 (Tata Institute. Studies in Mathematics, 4). | Zbl
. -[2] Algebraization of formal moduli, I., Global analysis, Papers in honour of K. Kodaira ; p. 21-71. - Princeton, Princeton University Press and University of Tokyo Press, 1969 (Princeton mathematical Series, 29). | MR | Zbl
. -[3] Algebraic approximation of structures over complete local rings. - Paris, Presses universitaires de France, 1969 (Institut des Hautes Etudes Scientifiques. Publications mathématiques, 36 ; p. 23-58). | Numdam | MR | Zbl
. -[4] Algèbre commutative. Chapitres 5-6. - Paris, Hermann, 1964 (Act. scient. et ind., 1308 ; Bourbaki, 30). | Zbl
. -[5] Eléments de géométrie algébrique (EGA). - Paris, Presses universitaires de France, 1960... (Institut des Hautes Etudes Scientifiques. Publications mathématiques, n° 4...). | Numdam | Zbl
et . -[6] Schémas en groupes (SGAD), Séminaire à l'I. H. E. S., exposés V à XVII.
et . -[7] Groupes algébriques. Tome 1. - Amsterdam, North-Holland publishing Company, 1970. | Zbl
et . -[8] Méthode de la descente, Bull. Soc. math. France, Mémoire 2, 1964, VIII + 150 p. | Numdam | MR | Zbl
. -[9] Über die Methode der diskret bewerteten Ringe in der nicht-archimedischen Analysis, Inventiones Math., Berlin, t. 2, 1966, p. 87-133. | MR | Zbl
und . -[10] Séminaire de géométrie algébrique (SGA), I. H. E. S., 1960-1962, exposés I à VIII.
. -[11] Critères de platitude et de projectivité..., Inventiones Math., Berlin, t. 13, 1971, p. 1-89. | EuDML | MR | Zbl
et . -[12] Ausgezeichnete Ringe in der nicht-archimedischen analytischen Geometrie, Math. Inst. der Univ. Münster (Notes privées).
. -[13] Algebraic spaces. - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 203). | MR | Zbl
. -[14] Abelian varieties. - New York, Interscience Publishers, 1959 (Interscience Tracts in pure and applied Mathematics, 7). | MR | Zbl
. -[15] Abelian varieties. - Bombay, Tata Institute for fundamental Research ; London, Oxford University Press, 1970 (Tata Institute. Studies in Mathematics, 5). | MR | Zbl
. -[16] On contravariant functors from the category of preschemes over a field into the category of abelian groups. - Paris, Presses universitaires de France, 1964 (Institut des Hautes Etudes Scientifiques. Publications mathématiques, 23 ; p. 5-43). | EuDML | Numdam | MR | Zbl
. -[17] Representation of unramified functors, Applications, Séminaire Bourbaki, 17e année, 1964/1965, n° 294, 29 p. | EuDML | Numdam | Zbl
. -[18] Faisceaux amples sur les schémas en groupes et les espaces homogènes. - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 119). | MR | Zbl
. -[19] Sur le passage au quotient par un groupoïde plat, C. R. Acad. Sc. Paris, t. 265, 1967, Série A, p. 384-387. | MR | Zbl
. -[20] Modèles de Néron, C. R. Acad. Sc. Paris, t. 262, 1966, Série A, p. 345-347. | MR | Zbl
. -[21] Un critère d'effectivité de descente, Séminaire Samuel : Algèbre commutative, 1967/1968 : Les épimorphismes d'anneaux, n° 5, 22 p. | EuDML | Numdam | Zbl
. -[22] Anneaux locaux henséliens. - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 169). | MR | Zbl
. -[23] Some basic theorems on algebraic groups, Amer. J. of Math., t. 78, 1956, p. 401-443. | MR | Zbl
. -[24] Séminaire Heidelberg-Strasbourg : Groupes algébriques linéaires, 1965/1966. - Strasbourg, Publications de l'I. R. M. A., 1967.
- Chai's conjecture for semiabelian Jacobians, Compositio Mathematica, Volume 161 (2025) no. 1, p. 120 | DOI:10.1112/s0010437x24007516
- Highly versal torsors, Amitsur Centennial Symposium, Volume 800 (2024), p. 129 | DOI:10.1090/conm/800/16054
- Stability in the category of smooth mod-p representations of, Forum of Mathematics, Sigma, Volume 12 (2024) | DOI:10.1017/fms.2024.37
- Category-theoretic reconstruction of schemes from categories of reduced schemes, Kodai Mathematical Journal, Volume 47 (2024) no. 3 | DOI:10.2996/kmj47304
- On Jacobians of geometrically reduced curves and their Néron models, Transactions of the American Mathematical Society (2024) | DOI:10.1090/tran/9150
- Multi-centered Dilatations, Congruent Isomorphisms and Rost Double Deformation Space, Transformation Groups (2024) | DOI:10.1007/s00031-024-09894-9
- The behavior of essential dimension under specialization, II, Algebra Number Theory, Volume 17 (2023) no. 11, p. 1925 | DOI:10.2140/ant.2023.17.1925
- UNIPOTENT SUBGROUPS OF STABILIZERS, Transformation Groups, Volume 28 (2023) no. 3, p. 1149 | DOI:10.1007/s00031-023-09802-7
- THÉORIE DE BRUHAT-TITS POUR LES GROUPES QUASI-RÉDUCTIFS, Journal of the Institute of Mathematics of Jussieu, Volume 21 (2022) no. 4, p. 1331 | DOI:10.1017/s1474748020000572
- Integral Models and Torsors of Inseparable Forms of Ga, Michigan Mathematical Journal, Volume 72 (2022) no. none | DOI:10.1307/mmj/20217211
- Autonomous first order differential equations, Transactions of the American Mathematical Society, Volume 375 (2022) no. 3, p. 1653 | DOI:10.1090/tran/8515
- Quivers and moduli spaces of pointed curves of genus zero, Algebraic Combinatorics, Volume 4 (2021) no. 1, p. 89 | DOI:10.5802/alco.152
- The Deligne–Illusie Theorem and exceptional Enriques surfaces, European Journal of Mathematics, Volume 7 (2021) no. 2, p. 489 | DOI:10.1007/s40879-021-00451-2
- The test function conjecture for parahoric local models, Journal of the American Mathematical Society, Volume 34 (2020) no. 1, p. 135 | DOI:10.1090/jams/955
- Jumps and Motivic Invariants of Semiabelian Jacobians, International Mathematics Research Notices, Volume 2019 (2019) no. 20, p. 6437 | DOI:10.1093/imrn/rnx303
- Semi-factorial nodal curves and Néron models of jacobians, manuscripta mathematica, Volume 154 (2017) no. 3-4, p. 309 | DOI:10.1007/s00229-016-0895-2
- Affine Grassmannians and Geometric Satake Equivalences, International Mathematics Research Notices, Volume 2016 (2016) no. 12, p. 3717 | DOI:10.1093/imrn/rnv226
- Hypersurfaces in projective schemes and a moving lemma, Duke Mathematical Journal, Volume 164 (2015) no. 7 | DOI:10.1215/00127094-2877293
- Extension of finite solvable torsors over a curve, Manuscripta Mathematica, Volume 140 (2013) no. 1-2, p. 179 | DOI:10.1007/s00229-012-0535-4
- Abélianisation des espaces homogènes et applications arithmétiques, Torsors, Étale Homotopy and Applications to Rational Points (2013), p. 138 | DOI:10.1017/cbo9781139525350.006
- Actions algébriques de groupes arithmétiques, Torsors, Étale Homotopy and Applications to Rational Points (2013), p. 231 | DOI:10.1017/cbo9781139525350.008
- Effective models of group schemes, Journal of Algebraic Geometry, Volume 21 (2011) no. 4, p. 643 | DOI:10.1090/s1056-3911-2011-00561-4
- The Néron component series of an abelian variety, Mathematische Annalen, Volume 348 (2010) no. 3, p. 749 | DOI:10.1007/s00208-010-0495-5
- Extensions and biextensions of locally constant group schemes, tori and abelian schemes, Mathematische Zeitschrift, Volume 261 (2009) no. 4, p. 845 | DOI:10.1007/s00209-008-0354-1
- Invariants de classes : exemples de non-annulation en dimension supérieure, Mathematische Annalen, Volume 338 (2007) no. 2, p. 475 | DOI:10.1007/s00208-007-0084-4
- Variétés abéliennes et invariants arithmétiques, Annales de l'institut Fourier, Volume 56 (2006), p. 277 | DOI:10.5802/aif.2181
- On quasi-reductive group schemes, Journal of Algebraic Geometry, Volume 15 (2006) no. 3, p. 507 | DOI:10.1090/s1056-3911-06-00422-x
- Construction de revêtements de courbes pointées, Journal of Algebra, Volume 240 (2001) no. 2, p. 505 | DOI:10.1006/jabr.2001.8743
- Tame actions of group schemes: integrals and slices, Duke Mathematical Journal, Volume 82 (1996) no. 2 | DOI:10.1215/s0012-7094-96-08212-5
- Une formule de Lefschetz en K-théorie équivariante algébrique, Duke Mathematical Journal, Volume 68 (1992) no. 3 | DOI:10.1215/s0012-7094-92-06817-7
- Equivariant algebraic vs. topological K-homology Atiyah-Segal-style, Duke Mathematical Journal, Volume 56 (1988) no. 3 | DOI:10.1215/s0012-7094-88-05624-4
- RETRACTED: References, Representations of Algebraic Groups, Volume 131 (1987), p. 417 | DOI:10.1016/s0079-8169(08)62507-6
- Comparison of equivariant algebraic and topological K-theory, Duke Mathematical Journal, Volume 53 (1986) no. 3 | DOI:10.1215/s0012-7094-86-05344-5
- Fibrés quadratiques et composantes connexes réelles, Mathematische Annalen, Volume 244 (1979) no. 2, p. 105 | DOI:10.1007/bf01420486
- On algebraic groups defined by Jordan pairs, Nagoya Mathematical Journal, Volume 74 (1979), p. 23 | DOI:10.1017/s0027763000018432
Cité par 35 documents. Sources : Crossref